# SDR NACA2024022200001

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,321 hours, 15,385 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV MESSAGE @ 0809Z IN CRUISE. IT WENT OUT A FEW MINS LATER. DEFERRED IAW MEL 36-11-02-02 CAT C 02/22/2024 @0934Z
